Alert archive / Puerto Rico / Areal Flood Warnings in 2015
Areal Flood Warning 13, NWS JSJ
NWS JSJ issued this areal flood warning at Dec 13, 2015, 7:41 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 7:41 PM CST (01:41 UTC)
- Expired
- Dec 14, 2015, 1:30 AM CST
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Dec 13, 1:01 PM CST, 6 hours 40 minutes earlier.
Area forecast discussion, Dec 13, 1:01 PM CST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 301 PM AST SUN DEC 13 2015 .SYNOPSIS...MID/UPPER LEVEL TROUGH CENTERED OVER EASTERN CUBA WILL MEANDER OVER THE WINDWARD PASSAGE OVER THE NEXT FEW DAYS BEFORE SLOWLY MOVE EASTWARD INTO THE CENTRAL AND NORTHEAST CARIBBEAN LATE WEDNESDAY INTO THURSDAY. AS IT APPROACHES FROM THE WEST...THE CAP INVERSION WILL ERODE EARLY NEXT WEEK...FAVORING THE MOISTURE TRANSPORT ACROSS THE LOCAL ISLANDS MOST OF THE WEEK. ALTHOUGH WETTER TRADES ARE EXPECTED...NO WIDESPREAD SHOWER ACTIVITY IS ANTICIPATED. && .DISCUSSION...MOISTURE HAVE INCREASED ACROSS THE AREA SINCE THIS MORNING. TJSJ SOUNDING INDICATED 1.29 INCHES OF PRECIPITABLE WATER WHILE VALUES HAVE INCREASED TO 1.65 THIS AFTERNOON. AS A RESULT... SCATTERED SHOWERS HAVE BEEN DEVELOPED ACROSS MOST OF THE FORECAST AREA TODAY. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE WEST INTERIOR AND NORTHWEST PUERTO RICO THIS AFTERNOON. ISOLATED DEEP CONVECTION IS POSSIBLE OVER NORTHWEST PR LATER THIS AFTERNOON. MOST OF THE AFTERNOON SHOWER ACTIVITY WILL TAPER OFF BEFORE SUNSET. CONDITIONS WILL BECOME MORE CONDUCIVE FOR SHOWER AND THUNDERSTORM ACTIVITY THROUGH MIDWEEK AS A MID-UPPER TROUGH/LOW APPROACHES THE REGION FROM THE WEST. INSTABILITY WILL REMAIN HIGH MOST OF THE WEEK AS UPPER TROUGH MOVES OVER THE AREA ON THURSDAY ENHANCING THE MOISTURE CONVERGENCE ACROSS THE LOCAL AREA. HOWEVER...NO WIDESPREAD SHOWER ACTIVITY IS EXPECTED FOR THE NEXT 5-7 DAYS. && .AVIATION...BRIEF MVFR CONDS POSSIBLE ACROSS TJMZ BTW 18-21Z. VFR CONDS EXPECTED ELSEWHERE. LLVL WINDS WILL PREVAIL FM THE ESE AROUND 15-25 KT. && .MARINE...SEAS IN THE ATLANTIC WILL INCREASE THROUGH MONDAY WITH AS A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH THE LOCAL ATLANTIC WATERS. SEAS ARE EXPECTED TO REMAIN AROUND 6 FEET OVER THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 86 75 86 / 30 20 10 30 STT 75 85 75 84 / 30 30 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 10/11
Hazardous weather outlook, Dec 13, 3:32 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 532 AM AST SUN DEC 13 2015 AMZ710>745-PRZ001>013-140945- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 532 AM AST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS EXISTS AT SOME BEACHES ON THE NORTHERN COAST OF PUERTO RICO. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE MODERATE RISK OF RIP CURRENTS WILL SPREAD TO OTHER BEACHES ALONG THE NORTH COASTS OF PUERTO RICO MONDAY AND TUESDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS OF RIP CURRENTS WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-140945- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 532 AM AST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:49 AM CST | Rip Current Statement | JSJ | 36 hr |
Nearby
Areal Flood Warnings in Puerto Rico, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.